Jump to content

jjj333kkk2

Member Since 25 Sep 2009
Offline Last Active Mar 24 2014 01:21 AM

#3400415 Acne Has Become Severe

Posted by jjj333kkk2 on 11 December 2013 - 11:25 PM

Dude, stop clowning around with BP and get on Accutane ASAP. If you don't take care of that quickly you will scar very badly.




#3388860 My Tca Peel Diary - 18% On Skin Type Iv (Middle Eastern)

Posted by jjj333kkk2 on 17 October 2013 - 03:54 AM

I hope you know what you are doing. As far as I know, TCA is not supposed to be used on darker skin. Especially at these relatively high concentrations. You are running a significant risk of getting hyperpigmentation and/or hypopigmentation. You are also at a greater risk for hypertrophic scarring.




#3388078 Why Is My Retin-A/tretinoin Not Working?

Posted by jjj333kkk2 on 13 October 2013 - 12:39 AM

The longer you use antibiotics like minocycline and clindamycin, the less effective they will become. This is because bacterial resistance will develop.

 

It is a big deal if you are consistently missing retinoid applications. Make sure it is being applied every night. I find I can miss one night every so often but any more than that and things become problematic. 

 

0.025% tretinoin cream (Retin-A Micro?) is pretty mild. This is why you did not experience much irritation when first trying it. I would switch to gel (you will get better absorption) and move up to 0.04% at the very least. If you don't get improvement within a month immediately move up to a 0.1% concentration, and perhaps also switch to tazarotene.

 

A lot of the time variations in the state of your skin are due to variations in your diet. Make sure your monitor your intake of animal milk products and high-glycemic load foods and see if there is any correlation between such intake and the state of your skin.




#3388063 What Really Worked For My Oily Skin

Posted by jjj333kkk2 on 12 October 2013 - 11:37 PM

This is dangerous business. You are risking significant side effects in the long-term by shocking your body with such long-term high doses. If you are willing to do this then you should just take isotretinoin. I imagine it will give you better results with less risk.




#3183664 Hydrocortisone Cream

Posted by jjj333kkk2 on 22 November 2011 - 07:26 PM

It is simple to tell if your red marks are erythema or pigmentation. Erythema disappears on blanching (finger pressure), while pigmentation and pupura (bleeding under the sin) do not. Also, erythema tends to be bright red or pink, while pigmentation tends to be much darker (dark red or dark brown).

In my experience erythema disappears quickly. I mean, sure, it can definitely last much longer than several days, but I think that would be uncommon. You can usually see red skin resulting from erythema noticeably lighten back to normal day-by-day. If you have had the marks for several weeks and have seen little/no improvement, then I think it is much more likely that what you have is pigmentation.

But maybe it is erythema. Watch this derm talk about erythema resulting from acne lesions and how to treat it. This video is excellent.




#3183375 Hydrocortisone Cream

Posted by jjj333kkk2 on 21 November 2011 - 10:15 PM

The "red marks" which follow the healing of a lesion tend to be erythema, PIH, or a combination of both. These are all results of the inflammatory response. I'd guess that, technically, reducing inflammation during the healing process of the lesion would reduce the resulting erythema and PIH... but I think hydrocortisone is far too weak to have any real effect. You'd need a potent cortisone injection directly into the lesion to have any real effect (which doctors will commonly do with cysts).

As for after the lesion has healed... hydrocortisone might help with the erythema (which would naturally recede in a couple days anyways), as it tends to contract the capillaries, but it wouldn't do anything for the PIH.

In any case, hydrocortisone - even at an over-the-counter concentration (0.5% or 1%) - can't be used for the long-term (not really longer than a week, I'd say), because it can cause a huge host of side effects, such as skin atrophy and permanent erythema.